# SDR SWIA202156465

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 SEAT TRACK BETWEEN FS559+80 AND FS559+94 HAS CORROSION (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED NEW FLOOR SEAT TRACK P/N 601R38779-9 AT LBL 27 BETWEEN FS559+80 AND FS559+94 REF CRJ200 AMM 53-01-11-400-802. SEE CONTINUE CARD FOR DETAILS.
